RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 1, Pages 30–37 (Mi de4461)  

Partial Differential Equations

Relations that are exact with respect to order between $L_2$-norms of eigen- and associated functions of a second-order elliptic operator

V. A. Il'inab

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (796 kB)

Bibliographic databases:
UDC: 517.95
Received: 08.09.1981

Citation: V. A. Il'in, “Relations that are exact with respect to order between $L_2$-norms of eigen- and associated functions of a second-order elliptic operator”, Differ. Uravn., 18:1 (1982), 30–37

Citation in format AMSBIB
\Bibitem{Ili82}
\by V.~A.~Il'in
\paper Relations that are exact with respect to order between $L_2$-norms of eigen- and associated functions of a second-order elliptic operator
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 1
\pages 30--37
\mathnet{http://mi.mathnet.ru/de4461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=646529}


Linking options:
  • http://mi.mathnet.ru/eng/de4461
  • http://mi.mathnet.ru/eng/de/v18/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020